Archivum mathematicum

ISSN 1212-5059 · Volume 48 (2012), No. 2 · Electronic Edition

M. T. K. Abbassi and G. Calvaruso
$g$-natural metrics of constant curvature on unit tangent sphere bundles
pp. 81–95: Abstract, GZIP-PS (426 KiB), PDF (442 KiB)

M. Sambasiva Rao
$\delta $-ideals in pseudo-complemented distributive lattices
pp. 97–105: Abstract, GZIP-PS (339 KiB), PDF (352 KiB)

A. M. Aghdam, F. Karimi, and A. Najafizadeh
On the subgroups of completely decomposable torsion-free groups that are ideals in every ring
pp. 107–112: Abstract, GZIP-PS (322 KiB), PDF (341 KiB)

Romeo Meštrović
An elementary proof of a congruence by Skula and Granville
pp. 113–120: Abstract, GZIP-PS (366 KiB), PDF (370 KiB)

Kamal Bachouche, Smaïl Djebali, and Toufik Moussaoui
$\phi $-Laplacian BVPs with linear bounded operator conditions
pp. 121–137: Abstract, GZIP-PS (467 KiB), PDF (479 KiB)

Weibing Wang and Baishun Lai
Periodic solutions for a class of functional differential system
pp. 139–148: Abstract, GZIP-PS (365 KiB), PDF (383 KiB)

Simão Stelmastchuk
A characterization of harmonic sections and a Liouville theorem
pp. 149–162: Abstract, GZIP-PS (425 KiB), PDF (426 KiB)